Vomiting Is Accompanied By Chest Pain And Is Associated With Lung Disease?
Hello, I am Fadli, 22 years old, I have been holding back vomiting since high school, then suddenly one day when I suddenly vomited my chest was very painful, it happened repeatedly every time I held back vomiting then suddenly vomited. Is that a sign that I have a lung problem? In the past year I have been sick with coughs and colds and recently I got sick again and several times coughed so badly that I vomited and bled. Are my lungs, throat or something else like the medicine I’m taking? Please help. thank you
Need to confirm again whether what happened was vomiting blood or coughing up blood? Vomiting blood can be caused by stomach ulcers, swallowing blood (for example, swallowed nosebleeds), complications of hepatitis, dengue fever, blood clotting disorders, and malignancies in the stomach and esophagus. While coughing up blood can occur in conditions of tuberculosis, bronchitis, pulmonary edema, cystic fibrosis, pneumonia, lung cancer and throat cancer.
The presence of coughing up blood or vomiting blood are both conditions that require immediate treatment. If you experience vomiting of blood, you should visit the nearest emergency room or consult an internal medicine doctor, whereas if you experience coughing up blood, you should consult a pulmonary doctor so that further tests can be done to determine the cause. The doctor will perform anamnesis, physical examination, and if the supporting examinations, for example, with sputum tests, X-rays, blood tests, and ultrasound to find out the cause of your complaint. Then the doctor can provide the right treatment according to the cause. The treatment given will vary for each patient according to the patient's condition and the results of the examination.
Meanwhile, there are some tips you can do:
Get enough rest Avoid smoking and try to keep a smoke-free house Avoid drugs and alcohol For better ventilation and house lighting Do not throw phlegm carelessly Consume healthy and nutritious food Manage stress well If you often take painkillers, consult your doctor first, some anti-pain drugs can irritate and injure the stomach when used long term or in large doses. Hope this helps you,